# SDR SWAA012314

- Difficulty date: August 16, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- Aircraft time: 41,712 hours, 39,778 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Part number: 6962014
- Condition: Cracked
- Location: Mlg W/W
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  1/4D CHECK, FOUND VERTICAL STIFFENER CRACKED AT MLG W/W, BS 663 & LBL 6.15.                           REPAIRED STIFFENER PER SWA RA.
